RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 754–757 (Mi dan36008)  

MATHEMATICS

Equations with nonlinear accretive and monotone operators, and Galerkin–Petrov approximations

M. M. Vainberg

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (653 kB)

Bibliographic databases:
UDC: 517.948
Presented: Г. И. Петров
Received: 04.10.1970

Citation: M. M. Vainberg, “Equations with nonlinear accretive and monotone operators, and Galerkin–Petrov approximations”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 754–757

Citation in format AMSBIB
\Bibitem{Vai71}
\by M.~M.~Vainberg
\paper Equations with nonlinear accretive and monotone operators, and Galerkin--Petrov approximations
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 754--757
\mathnet{http://mi.mathnet.ru/dan36008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0282273}
\zmath{https://zbmath.org/?q=an:0224.47038}


Linking options:
  • http://mi.mathnet.ru/eng/dan36008
  • http://mi.mathnet.ru/eng/dan/v197/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020